# SDR SWAA2014072130105

- Difficulty date: July 16, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 32,598 hours, 19,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING AFT ENTRY EMER LIGHT BATTERY PACK FAILED CAPACITY TEST.  R & R BATTERY PACK IAW AMM.
